Marty

Cafewoman53
Cafewoman53 Member Posts: 735 Member
You asked if anyone else is suffering with pain. Since starting my Avastin I am having such terrible pain everywhere even my toes hurt ! I think the Avastin is ramping up my athritis but I hurt in places that never hurt before , my neck , arms and shoulder too. I was already on medication for the athritis and back pain and I do not want to increase it, but this pain is keeping me from enjoying my life. Joint pain is listed as a side effect of Avastin but I don't think it is common to have the amount of pain that I have.
I can't wait to be done with this treatment I have three more to go. I don't want to scare anyone facing this treatment my reaction is not normal and I would do it anyway even with this reaction if my Dr recommended it.
What treatments are you on that may be causing your pain? I just wanted to let you know you are not alone.
Colleen

Comments

  • Tethys41
    Tethys41 Member Posts: 1,376 Member
    Pain
    I was on Avastin during 8 rounds of chemo, followed by 11 rounds of Avastin alone. I developed such severe knee pain it was excruciating to get out of a chair. Near the end of my Avastin treatments, I was diagnosed with Hashimoto's. Once we started treating that condition, my knee pain disappeared, as did the pain in all my muscles that I had just grown accustomed to. Hashimoto's is an autoimmune condition. Often arthritis is a symptom of an autoimmune condition. Perhaps your pain is related to something other than the Avastin.
  • Cafewoman53
    Cafewoman53 Member Posts: 735 Member
    Tethys41 said:

    Pain
    I was on Avastin during 8 rounds of chemo, followed by 11 rounds of Avastin alone. I developed such severe knee pain it was excruciating to get out of a chair. Near the end of my Avastin treatments, I was diagnosed with Hashimoto's. Once we started treating that condition, my knee pain disappeared, as did the pain in all my muscles that I had just grown accustomed to. Hashimoto's is an autoimmune condition. Often arthritis is a symptom of an autoimmune condition. Perhaps your pain is related to something other than the Avastin.

    Athritis
    My arthritis and bad back are gifts from my genetics and occupation (long hours on my feet) My thyroid was fine before cancer but I have read that chemo can destroy it and cause some auto immune diseases. I will ask my Dr if she can do some tests it would be great if I didn't have to wait til the end of treatment for some relief.Thanks
    Colleen